# SDR ABXA9600367

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45954
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED AFT CROSS-SLIDE DOOR AREA AT STATION 1200, LONGERON 31R WAS CORRODED.  REPAIRED C-3 DOOR TORQUE BOX WEB AT AFT CROSS-SLIDE DOOR THAT WAS CORRODED AT STATION 1200, LONGERON 31R.
